Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 218078, 11 pages
http://dx.doi.org/10.1155/2011/218078
Research Article

A Heuristic Algorithm for Resource Allocation/Reallocation Problem

Department of Mathematics, School of Humanities & Sciences, SASTRA University, Tamil Nadu, Thanjavur 613401, India

Received 3 February 2011; Revised 16 June 2011; Accepted 19 July 2011

Academic Editor: Yuri Sotskov

Copyright © 2011 S. Raja Balachandar and K. Kannan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Raja Balachandar and K. Kannan, “A Heuristic Algorithm for Resource Allocation/Reallocation Problem,” Journal of Applied Mathematics, vol. 2011, Article ID 218078, 11 pages, 2011. https://doi.org/10.1155/2011/218078.